# SDR UIEA2018071001410

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,790 hours, 15,600 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856LU6
- Part serial: AS12177074
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER FIRST ENGINE START RIGHT AUX PITOT EICAS REMAINS ILLUMINATED AFTER SECOND ENGINE START RIGHT AUX PITOT EICAS STILL REMAINED ILLUMINATED. REMOVED AND REPLACED PROBE ASSY PITOT STATIC RT SIDE LOWER IAW AMM 34-11-01. PERFORMED HIGH RANGE LEAK CHECK REF TASK 34-11-01-407-017 CA/C EQUIPPED WITH QUICK DISCONNECT FITTING, LEAK CHECK GOOD.
